# SDR MASA200602661

- Difficulty date: December 3, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 7,142 hours, 7,684 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 211C223461A
- Part serial: 0027024
- Condition: Failed
- Location: Edp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 1027 HNL.  PILOT REPORTED INBOARD AND OUTBOARD SPOILER FAULT IN FLIGHT.  MX REPLACED THE EDP 1 LOW PRESSURE SWITCH.
